# SDR MASA2011121364202

- Difficulty date: November 15, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 18,680 hours, 14,891 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Lt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OUT OF LIMIT DENT ON NR 1 LHS.  PERMANENT REPAIR FOR 1 OFF DENT ON NR 1 LHS SLAT BETWEEN SS82.00 & SS92.20.  C/W RO CRJ9-57-0328, TASK MRO 18142.
